Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Rosenthal compacta that are premetric of finite degree

Tom 239 / 2017

Antonio Avilés, Alejandro Poveda, Stevo Todorcevic Fundamenta Mathematicae 239 (2017), 259-278 MSC: 26A21, 54H05, 54D30, 05D10. DOI: 10.4064/fm333-12-2016 Opublikowany online: 5 June 2017

Streszczenie

We show that if a separable Rosenthal compactum $K$ is a continuous $n$-to-one preimage of a metric compactum, but it is not a continuous $n-1$-to-one preimage, then $K$ contains a closed subset homeomorphic to either the $n$-split interval $S_n(I)$ or the Alexandroff $n$-plicate $D_n(2^{\mathbb N})$. This generalizes a result of the third author that corresponds to the case $n=2$.

Autorzy

  • Antonio AvilésDepartamento de Matemáticas
    Universidad de Murcia
    30100 Murcia, Spain
    e-mail
  • Alejandro PovedaDepartament de Matemàtiques i Informàtica
    Universitat de Barcelona
    Gran Via de les Corts Catalanes 585
    08007 Barcelona, Spain
    e-mail
  • Stevo TodorcevicDepartment of Mathematics
    University of Toronto
    M5S 3G3 Toronto, Canada
    and
    Institut de Mathématiques de Jussieu
    CNRS UMR 7586 Case 247
    4 Place Jussieu
    75252 Paris, France
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek